Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atazanavir
Jan 19, 2003

Dear Dr. Boyle,

I have been on the limited access to Atazanavir for about 1 week now. I take it with 3tc and zerit. I have noticed my eyes appear to be slightly glazed, a little yellowish. Is this the beginning of jaundice? Should I continue or keep plugging along? I am a 36 yr old wm, pos. over 6 yrs. My last labs were pretty good. Cd4-900 and VL <400. I have also noticed bizzare dreams, and a general tired feeling all developing in the last several days.

Thank-You in Denver

Response from Dr. Boyle

The yellowing of your eyes may be an early sign of jaundice and this is likely to be related to increased bilirubin levels which can occur with atazanavir treatment. This is a harmless side effect, but obviously not a desirable one. Fortunately, this is a mild problem in most patients and they do not have to stop therapy. So, what you are noticing may be related to atazanvir and you should discuss it with your doctor. He/she will be able to evaluate your bilirubin levels and give you some advice on the decision to stop or continue therapy.



Previous
meds and theraphie are good?
Next
Drug Recalls ??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement